# SDR VTZA96285

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JX
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41036
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 4006719906
- Condition: Malfunction
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 6266 - IAD- BTV - DURING CRUISE, MADE A UNSCHEDULED LANDING DUE TO UNCOMMANDED INPUT FROM THE AILERONS. AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED SERVO, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
